MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC AFFINITI 50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC AFFINITI 50; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Catalog Number 795208
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported the display monitor mounting bracket on their affiniti 50 ultrasound system broke causing the monitor to fall forward onto the control panel.The issue occurred outside of use, no patient or user was harmed as a result of the issue.A replacement tilt swivel monitor arm kit has been ordered to repair the system.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
As a correction, the affiniti tilt swivel monitor arm was replaced to resolve the issue.The complaint was escalated for a product analysis to identify cause of the reported issue.However, the monitor arm was disposed of locally by the customer and is not expected to be returned.As such, the cause was unable to be determined as the suspect part could not be obtained for further failure analysis.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.

Brand Name
AFFINITI 50
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
roxanne ramirez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key22120900
Report Number3019216-2025-000213
Device Sequence Number7157077
Product Code IYN
UDI-Device Identifier00884838056244
UDI-Public(01)00884838056244
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number795208
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date06/01/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown